Alert archive / Colorado / Flash Flood Warnings in 2010

Flash Flood Warning 25, NWS Pueblo, CO

July 31, 2010Costilla County, Huerfano County, Las Animas County, Colorado

NWS Pueblo, CO issued this flash flood warning at Jul 31, 2010, 2:15 PM MDT for Costilla County, Huerfano County, Las Animas County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 31, 2010, 2:15 PM MDT (20:15 UTC)
Expired
Jul 31, 2010, 5:00 PM MDT
In force
3 hr
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Flood severity
None

Counties Costilla County, CO, Huerfano County, CO, Las Animas County, CO

The radar

The Pueblo radar (KPUX), 123 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.3 hours before the alert went out and 313 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2010-07-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 508 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2010-07-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -7 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
508 J/kg
Mixed-layer CIN
-71 J/kg
Mixed-layer LCL
1066 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-7 m²/s²
0-3 km storm-relative helicity
-16 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

313 
WGUS55 KPUB 312015
FFWPUB
COC023-055-071-312300-
/O.NEW.KPUB.FF.W.0025.100731T2015Z-100731T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
215 PM MDT SAT JUL 31 2010

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN COSTILLA COUNTY IN SOUTH CENTRAL COLORADO...
  SOUTHEASTERN HUERFANO COUNTY IN SOUTHEAST COLORADO...
  WESTERN LAS ANIMAS COUNTY IN SOUTHEAST COLORADO...

* UNTIL 500 PM MDT

* AT 207 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE   
  WARNED AREA. DOPPLER RADAR INDICATES ONE TO TWO INCHES OF RAIN HAS 
  FALLEN OVER THE WARNING AREA...WITH HEAVY RAIN CONTINUING.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...  
  AGUILAR...BONCARBO...COKEDALE...CUCHARA...FARISITA...LA VETA... 
  SEGUNDO...STONEWALL AND WALSENBURG.

SOILS IN THIS AREA ARE ALREADY SATURATED FROM HEAVY RAINFALL 
YESTERDAY...AND ADDITIONAL HEAVY RAINFALL TODAY WILL QUICKLY RUNOFF.

THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...CUCHARAS 
RIVER...PURGATOIRE RIVER...SANTA CLARA CREEK...APISHAPA RIVER...AND 
ALL TRIBUTARIES ASSOCIATED WITH THESE STREAMS AND RIVERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF 1.5 TO 3 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF 
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN 
AROUND... DONT DROWN!

&&

LAT...LON 3776 10448 3700 10461 3700 10523 3775 10508

$$
2 follow-up statements
489 
WGUS75 KPUB 312118
FFSPUB

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
318 PM MDT SAT JUL 31 2010

COC023-055-071-312300-
/O.CON.KPUB.FF.W.0025.000000T0000Z-100731T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HUERFANO CO-LAS ANIMAS CO-COSTILLA CO-
318 PM MDT SAT JUL 31 2010

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHEASTERN COSTILLA...
WESTERN LAS ANIMAS AND SOUTHEASTERN HUERFANO COUNTIES UNTIL 500 PM
MDT...

AT 314 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. 
DOPPLER RADAR INDICATES 1.5 TO 2.5 INCHES OF RAIN HAS FALLEN OVER 
THE WARNING AREA...WITH HEAVY RAIN CONTINUING.

THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...CUCHARAS 
RIVER...PURGATOIRE RIVER...SANTA CLARA CREEK...APISHAPA RIVER...AND 
ALL TRIBUTARIES ASSOCIATED WITH THESE STREAMS AND RIVERS.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... 
AGUILAR...BONCARBO...COKEDALE...CUCHARA...FARISITA...LA VETA... 
SEGUNDO...STONEWALL AND WALSENBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.

REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN PUEBLO.

&&

LAT...LON 3776 10448 3700 10461 3700 10523 3775 10508

$$
394 
WGUS75 KPUB 312252
FFSPUB

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
452 PM MDT SAT JUL 31 2010

COC023-055-071-312307-
/O.EXP.KPUB.FF.W.0025.000000T0000Z-100731T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HUERFANO CO-LAS ANIMAS CO-COSTILLA CO-
452 PM MDT SAT JUL 31 2010

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHEASTERN
COSTILLA...WESTERN LAS ANIMAS AND SOUTHEASTERN HUERFANO COUNTIES WILL
BE ALLOWED TO EXPIRE AT 500 PM MDT...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3776 10448 3700 10461 3700 10523 3775 10508

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 31, 4:35 AM MDT, 9 hours 40 minutes earlier.

Area forecast discussion, Jul 31, 4:35 AM MDT, 9 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
435 AM MDT SAT JUL 31 2010

.SHORT TERM...

(TONIGHT AND SATURDAY)

...POTENTIAL FOR HEAVY RAIN AND FLOODING CONTINUES...

WILL HAVE TO BE SOMEWHAT BRIEF WITH ONGOING FLOODING CONCERNS.
NOT MUCH CHANGE TODAY...WITH THE MONSOON PLUME HANGING AROUND
THRU TONIGHT. PREC H2P REMAINS AT 150-250 PERCENT. ABUNDANT LOW LVL
MOISTURE...WITH DEWPOINTS GENERALLY IN THE LOWER 60S ACROSS THE
PLAINS. TRANSPORT WINDS A TAD STRONGER TODAY...SO THAT MAY HELP
TO SOME EXTENT...BUT WITH NUMEROUS SITES REPORTING BETWN 1-2 INCHES
OF RAINFALL ON FRI-FRI NITE...WILL NOT TAKE MUCH ADDITIONAL RAINFALL
O CAUSE PROBLEMS. STILL SEEING FLOODED STREETS ON THE SOUTH SIDE OF
PUEBLO THIS MORNING WITH MODERATE RAIN CONTINUING ATTM. OTHER
HOT SPOTS INCLUDE CROWLEY AND WRN KIOWA COUNTIES...WETS AND SANGRES
SOUTH OF HGWY 96...AND RATON AREA E AND S OF TRINIDAD. RADAR ESTIMATES
OF 2-4 INCHES OR HIGHER FOR SOME OF THESE LOCATIONS. HAVE EXTENDED
OUR FLOOD WATCH TO INCLUDE THOSE AREAS ON THE PLAINS THAT HAVE
RECEIVED HEAVY RAINFALL OVERNIGHT...AND ALSO MOVED UP THE STARTING
TIME OF THE WATCH SINCE THERE IS THE CHANCE FOR HEAVY RAINFALL TODAY
EVEN DURING THE MORNING HOURS. HAVE GONE BELOW GUIDANCE TODAY FOR
TEMPS...WITH ABUNDANT PRECIP AND CLOUD COVER KEEPING TEMPS AT OR
BELOW SEASONAL NORMS. PRECIP SHOULD WIND DOWN BY LATER THIS EVE. ROSE

.LONG TERM...

(SUNDAY THROUGH FRIDAY)

MODELS CONTINUE TO BE IN GOOD AGREEMENT THROUGH THE EXTENDED WITH
VERY LITTLE CHANGE EXPECTED IN THE OVERALL PATTERN. HIGH PRESSURE
WILL CONTINUE TO DRIFT EAST OVER THE CENTRAL PLAINS WITH ABUNDANT
MOISTURE AND SEVERAL WEAK DISTURBANCES MOVING NORTHWARD FROM THE
DESERT SOUTHWEST. A DISTURBANCE WILL TRACK NORTHEAST ACROSS
COLORADO SUNDAY WITH ANOTHER ROUND OF HEAVY RAINFALL DEVELOPING
ALONG THE CONTINENTAL DIVIDE AND EASTERN MOUNTAINS. MODELS IN
AGREEMENT WITH THUNDERSTORMS REMAINING TIED TO THE TERRAIN SO
EXPECT LITTLE PRECIP EAST OF THE I-25 CORRIDOR SUNDAY AFTERNOON
AND EVENING. ABUNDANT LOW LEVEL MOISTURE WILL ONCE AGAIN PRODUCE
LOCALLY HEAVY RAINFALL WITH FLASH FLOODING BEING A
THREAT...ESPECIALLY OVER AREAS THAT HAVE SEEN HEAVY RAIN THE PAST
FEW DAYS.

THE NEXT DISTURBANCE WILL ROTATE AROUND THE HIGH AND ACROSS
COLORADO ON MONDAY. THERE IS SOME MODEL DISCREPANCIES WITH A FRONT
AND CONVERGENCE MAX LOCATED NORTH OF HIGHWAY 50 AND WHETHER
CONVECTION WILL BREAK OUT ALONG THIS FRONT MONDAY EVENING.
THUNDERSTORMS WILL DEVELOP BY THE AFTERNOON ALONG THE CONTINENTAL
DIVIDE AND EASTERN MOUNTAINS AND SPREAD EAST ALONG THE ADJACENT
PLAINS THROUGH THE EVENING. MODELS ARE IN AGREEMENT DEVELOPING A
SURFACE LOW NEAR PUEBLO WITH AN AREA OF STRONG CONVERGENCE
DEVELOPING NORTH OF HIGHWAY 50 BY 00Z. THE NAM DEVELOPS VERY
LITTLE CONVECTION ALONG THIS BOUNDARY AS IT STALLS OVER THE
EASTERN PLAINS DURING THE OVERNIGHT HOURS. THE GFS IS MORE BULLISH
WITH CONVECTION WITH EXTRA LIFT PROVIDED FROM A WEAK DISTURBANCE
OVER NORTHEAST COLORADO. CURRENT THINKING IS CONVECTION WILL
DEVELOP NORTH OF HIGHWAY 50 AFTER 00Z HOWEVER THE AMOUNT OF
COVERAGE REMAINS UNCERTAIN. HEAVY RAINFALL AND FLOODING WILL ONCE
AGAIN BE A THREAT THROUGH MONDAY NIGHT.

THE PATTERN IS FORECAST TO PERSIST THROUGH FRIDAY WITH UPPER LEVEL
DISTURBANCES ROTATING ACROSS COLORADO AND THUNDERSTORMS WITH HEAVY
RAINFALL...ESPECIALLY OVER THE HIGHER TERRAIN TO THE WEST.
INCREASED FLOW ALOFT WILL HELP WITH STORM MOTIONS BY MIDWEEK
SOMEWHAT REDUCING THE FLASH FLOODING THREAT...HOWEVER WITH
SATURATED SURFACE CONDITIONS...THINK THE THREAT WILL CONTINUE.
AFTERNOON TEMPERATURES WILL REMAIN WARM THROUGH THE EXTENDED WITH
UPPER 80S TO MID 90S FOR THE PLAINS AND 70S TO 80S FOR THE HIGHER
TERRAIN TO THE WEST.  MOZLEY

&&

.AVIATION...

HEAVY RAINFALL FROM SCT-NMRS SHWRS AND TS TODAY IS AGAIN THE MAIN
CONCERN...ESPECIALLY FOR KCOS AND KPUB. COULD ALSO SEE SOME PATCHY
FG OR BR THIS MORNING AND AGAIN SUN MORNING DUE TO VERY MOIST
SURFACE CONDITIONS. ROSE

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THIS EVENING FOR COZ058>068-072>089-
093>097.

&&

44/88
Hazardous weather outlook, Jul 31, 6:44 AM MDT, 7 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
644 AM MDT SAT JUL 31 2010

COZ058>089-093>099-011245-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
644 AM MDT SAT JUL 31 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED OVER THE MOUNTAINS
AND ADJACENT PLAINS THROUGH THIS EVENING. SMALL HAIL UP TO DIME SIZE
MAY ACCOMPANY THE STRONGER STORMS...BUT THE MAIN THREAT WILL BE FROM
LOCALLY HEAVY RAINFALL WHICH WILL ONCE AGAIN BRING THE POTENTIAL FOR
FLASH FLOODING. MUD OR ROCK SLIDES WILL BE OF PARTICULAR CONCERN FOR
THE MOUNTAIN AREAS. URBAN AREAS AND AREAS WITH POOR RUNOFF WILL ALSO
BE SUSCEPTIBLE TO FLOODING TODAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A PERSISTENT PATTERN WILL KEEP ACTIVE WEATHER ACROSS SOUTHERN
COLORADO THROUGH FRIDAY. SHOWERS AND THUNDERSTORMS ARE FORECAST TO
DEVELOP ALONG THE CONTINENTAL DIVIDE AND EASTERN MOUNTAINS AND
SPREAD INTO THE PLAINS WEST IF INTERSTATE 25 AND OVER THE PALMER
DIVIDE THROUGH THE EVENING HOURS. ABUNDANT MOISTURE AND SLOW STORM
MOTIONS WILL LEAD TO LOCALLY HEAVY RAINFALL AND THE POTENTIAL FOR
FLASH FLOODING...ESPECIALLY OVER LOCATIONS THAT HAVE SEEN HEAVY
RAINFALL FOR CONSECUTIVE DAYS. THERE IS LESS CERTAINTY IN
THUNDERSTORM COVERAGE OVER THE PLAINS WITH THE BEST CHANCES BEING
EARLY NEXT WEEK. THUNDERSTORMS THAT OCCUR THROUGH FRIDAY WILL BE
CAPABLE OF PRODUCING PEA SIZE HAIL AND LIGHTNING IN ADDITION TO
HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE OVER SOUTHEAST COLORADO THROUGH THIS EVENING.

44/88

In the hours before

Local storm report, Jul 31, 11:41 AM MDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1141 AM MDT SAT JUL 31 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1141 AM     HEAVY RAIN       2 W RYE                 37.92N 104.96W
07/31/2010  M1.86 INCH       PUEBLO             CO   TRAINED SPOTTER

            OVERNIGHT TOTAL.

&&

JCERU
Special weather statement, Jul 31, 12:15 PM MDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1215 PM MDT SAT JUL 31 2010

COZ095-096-311915-
EASTERN KIOWA COUNTY-WESTERN KIOWA COUNTY-
1215 PM MDT SAT JUL 31 2010

...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR...

  NORTH CENTRAL KIOWA COUNTY IN SOUTHEAST COLORADO...

AT 1207 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES WEST OF CHIVINGTON...OR 26 MILES NORTH OF
LAMAR...WHICH WAS MOVING TOWARD THE NORTH AT 15 MPH.

THE STRONG STORM WILL IMPACT MAINLY RURAL AREAS OF NORTH CENTRAL
KIOWA COUNTY.

PENNY TO NICKEL SIZE HAIL...WINDS AROUND 50 MPH...AND HEAVY RAIN ARE
EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 6:19 PM MDTAreal Flood AdvisoryPUBEl Paso3 hr
Jul 30, 7:12 PM MDTAreal Flood AdvisoryPUBCuster, Fremont, Huerfano, Pueblo3 hr
Jul 30, 7:54 PM MDTAreal Flood AdvisoryPUBHuerfano, Las Animas3 hr
Jul 30, 8:40 PM MDTFlash Flood WarningPUBHuerfano3 hr
Jul 30, 8:44 PM MDTAreal Flood AdvisoryPUBPueblo3 hr
Jul 30, 8:49 PM MDTAreal Flood AdvisoryPUBLas Animas3 hr
Jul 30, 9:41 PM MDTFlash Flood WarningPUBPueblo3 hr
Jul 30, 10:07 PM MDTFlash Flood WarningPUBLas Animas3 hr
Jul 30, 10:22 PM MDTAreal Flood AdvisoryPUBHuerfano2 hr
Jul 30, 10:48 PM MDTAreal Flood AdvisoryPUBCrowley, Kiowa2 hr
Jul 31, 12:27 AM MDTFlash Flood WarningPUBPueblo3 hr
Jul 31, 1:07 AM MDTAreal Flood AdvisoryPUBKiowa60 min
Jul 31, 1:21 AM MDTFlash Flood WarningPUBLas Animas87 min
Jul 31, 1:37 AM MDTAreal Flood AdvisoryPUBCrowley, Otero, Pueblo3 hr
Jul 31, 3:29 AM MDTFlash Flood WarningPUBPueblo3 hr
Jul 31, 12:59 PM MDTAreal Flood AdvisoryPUBBent, Prowers3 hr
Jul 31, 1:11 PM MDTAreal Flood AdvisoryPUBChaffee3 hr
Jul 31, 1:26 PM MDTFlash Flood WarningPUBBent, Kiowa, Prowers3 hr
Jul 31, 1:58 PM MDTFlash Flood WarningPUBChaffee78 min
Jul 31, 3:39 PM MDTFlash Flood WatchPUBAlamosa, Chaffee, Conejos, Costilla, Custer, El Paso and 9 more32 hr
Jul 31, 4:28 PM MDTFlash Flood WarningPUBKiowa, Prowers113 min
Jul 31, 4:52 PM MDTAreal Flood AdvisoryPUBBent, Las Animas, Otero, Pueblo2 hr
Jul 31, 5:03 PM MDTFlash Flood WarningPUBTeller3 hr

Nearby

Flash Flood Warnings in Colorado, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.